# SDR 96ZZZM507

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Condition: Cracked
- Location: Bs 1183
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN AFT BULKHEAD STATION 1183 WL 283 VERTICAL BEAM CRACKED RBL 3683.  REMOVED FASTENERS, STOP DRILLED CRACK AND ALODINED STOP DRILLED HOLES PER SRM 51-30-2, 51-10-1, AND 51-10-2.  VERTICAL BEAM REPAIR INSTALLED AT RBL 3683 STATION 1183 AS PER DRW 65C34406 AND SB 727-53-0192.
